Alert archive / Maine / Coastal Flood Statements in 2014
Coastal Flood Statement 2, NWS Caribou, ME
NWS Caribou, ME issued this coastal flood statement at Dec 24, 2014, 2:55 PM EST for Hancock County, Washington County, Maine. It took effect at Dec 24, 2014, 10:00 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2014, 2:55 PM EST (19:55 UTC)
- In effect from
- Dec 24, 2014, 10:00 PM EST
- Expired
- Dec 25, 2014, 2:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 396 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
617 WHUS41 KCAR 241955 CFWCAR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 255 PM EST WED DEC 24 2014 ....SOME SPLASH-OVER AND MINOR BEACH EROSION IS POSSIBLE ALONG SOME DOWNEAST BEACH SITES NEAR THE TIME OF THE HIGH TIDE OVERNIGHT... .A STRENGTHENING SOUTHEAST TO SOUTH WIND WILL PRODUCE TIDES AS MUCH AS 1 TO 2 FT ABOVE NORMAL OVERNIGHT. THE COMBINATION OF ABOVE NORMAL TIDES AND BUILDING SEAS COULD RESULT IN SOME SPLASH OVER...ALONG WITH VERY MINOR COASTAL FLOODING AND BEACH EROSION AROUND THE MIDNIGHT HIGH TIDE. MEZ029-030-250700- /O.NEW.KCAR.CF.S.0002.141225T0300Z-141225T0700Z/ COASTAL HANCOCK-COASTAL WASHINGTON- 255 PM EST WED DEC 24 2014 * LOCATION...FROM STONINGTON TO EASTPORT MAINE. ESPECIALLY PRONE LOCATIONS INCLUDE THE DEER ISLE CAUSEWAY...THE SEAWALL ROAD AND ROUTE 192. * TIMING...FROM 10 PM EST TONIGHT TO 2 AM EST THURSDAY. * IMPACTS...MINOR SPLASH OVER...WITH THE POTENTIAL FOR MINOR BEACH EROSION OR COASTAL FLOODING. A FEW LOW LYING ROADWAYS RUNNING ALONG THE BEACH COULD EXPERIENCE MINOR SAND AND ROCK WASH-UP. $$ VJN
2 follow-up statements
969 WHUS41 KCAR 242333 CFWCAR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 633 PM EST WED DEC 24 2014 ....SOME SPLASH-OVER AND MINOR BEACH EROSION IS POSSIBLE ALONG SOME DOWNEAST BEACH SITES NEAR THE TIME OF THE HIGH TIDE OVERNIGHT... .A STRENGTHENING SOUTHEAST TO SOUTH WIND WILL PRODUCE TIDES AS MUCH AS 1 TO 2 FT ABOVE NORMAL OVERNIGHT. THE COMBINATION OF ABOVE NORMAL TIDES AND BUILDING SEAS COULD RESULT IN SOME SPLASH OVER...ALONG WITH VERY MINOR COASTAL FLOODING AND BEACH EROSION AROUND THE MIDNIGHT HIGH TIDE. MEZ029-030-250700- /O.CON.KCAR.CF.S.0002.141225T0300Z-141225T0700Z/ COASTAL HANCOCK-COASTAL WASHINGTON- 633 PM EST WED DEC 24 2014 * LOCATION...FROM STONINGTON TO EASTPORT MAINE. ESPECIALLY PRONE LOCATIONS INCLUDE THE DEER ISLE CAUSEWAY...THE SEAWALL ROAD AND ROUTE 192. * COASTAL FLOODING... * TIMING...FROM 10 PM EST TONIGHT TO 2 AM EST THURSDAY. * IMPACTS...MINOR SPLASH OVER...WITH THE POTENTIAL FOR MINOR BEACH EROSION OR COASTAL FLOODING. A FEW LOW LYING ROADWAYS RUNNING ALONG THE BEACH COULD EXPERIENCE MINOR SAND AND ROCK WASH- UP. $$
719 WHUS41 KCAR 250204 CFWCAR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 904 PM EST WED DEC 24 2014 ....SOME SPLASH-OVER AND MINOR BEACH EROSION IS POSSIBLE ALONG SOME DOWNEAST BEACH SITES NEAR THE TIME OF THE HIGH TIDE OVERNIGHT... .A STRENGTHENING SOUTHEAST TO SOUTH WIND WILL PRODUCE TIDES AS MUCH AS 1 TO 2 FT ABOVE NORMAL OVERNIGHT. THE COMBINATION OF ABOVE NORMAL TIDES AND BUILDING SEAS COULD RESULT IN SOME SPLASH OVER...ALONG WITH VERY MINOR COASTAL FLOODING AND BEACH EROSION AROUND THE MIDNIGHT HIGH TIDE. MEZ029-030-250700- /O.CON.KCAR.CF.S.0002.141225T0300Z-141225T0700Z/ COASTAL HANCOCK-COASTAL WASHINGTON- 904 PM EST WED DEC 24 2014 * LOCATION...FROM STONINGTON TO EASTPORT MAINE. ESPECIALLY PRONE LOCATIONS INCLUDE THE DEER ISLE CAUSEWAY...THE SEAWALL ROAD AND ROUTE 192. * COASTAL FLOODING... * TIMING...FROM 10 PM EST TONIGHT TO 2 AM EST THURSDAY. * IMPACTS...MINOR SPLASH OVER...WITH THE POTENTIAL FOR MINOR BEACH EROSION OR COASTAL FLOODING. A FEW LOW LYING ROADWAYS RUNNING ALONG THE BEACH COULD EXPERIENCE MINOR SAND AND ROCK WASH- UP. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this coastal flood statement went out at Dec 24, 11:51 AM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Dec 24, 11:51 AM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1151 AM EST WED DEC 24 2014
.SYNOPSIS...
STRONG LOW PRESSURE WILL TRACK WEST OF NEW ENGLAND THROUGH THURSDAY.
AN OCCLUDED FRONT WILL CROSS THE STATE THURSDAY. HIGH PRESSURE
WILL THEN MOVE IN FOR FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
1130 AM: PORTIONS OF THE CNTRL HIGHLANDS AND E CNTRL ME WERE
DROPPED FROM THE REMAING PTN OF THE FZRA ADV...WITH THE NW AND FAR
NE PTNS OF THE REGION HOLDING ON WITH SFC TEMPS AT OR SLGTLY BLO
FZG. LLVL COLD AIR DAMMING AS DELAYED WRMG OF SFC TEMPS ABV FZG
OVR THE REMAINING PTN OF FZRA ADV...SO WILL HOLD ON TO THE
REMAINING ADV TIL 21Z. UPDATED FCST HRLY TEMPS THRU THE REMAINDER
OF THE DAY BASED ON TRENDS NOTED FROM OBSVD 11AM TEMPS FROM THE
PRIOR FCST AT THIS HR.
ORGNL DISC: PRECIPITATION SO FAR HAS BEEN EXTREMELY LIGHTER
ACROSS THE AREA. IT IS STILL COMING, BUT IT WILL TAKE SOME TIME
GETTING HERE. RIGHT NOW DURING THE PREDAWN HOURS, THERE IS JUST
PATCHY DRIZZLE. IT IS OCCURRING AS FREEZING DRIZZLE FROM ROUGHLY
DOVER FOXCROFT AND HOULTON NORTH. TEMPERATURES FROM BANGOR TO THE
COAST ARE A LITTLE ABOVE FREEZING.
EXPECT TEMPERATURES TO REMAIN NEARLY STEADY THROUGH MID TO LATE
MORNING DESPITE WARM ADVECTION ALOFT THANKS TO A LOW LEVEL
EASTERLY FLOW AND SOME COLD AIR DAMMING. TEMPERATURES WILL THEN
RISE A BIT MIDDAY UNTIL AFTERNOON. IT DOESN'T LOOK LIKE THE
STEADY MEASURABLE PRECIPITATION ARRIVES UNTIL ABOUT MIDDAY. FOR
MANY AREAS, THE STEADY PRECIPITATION WON'T ARRIVE UNTIL
TEMPERATURES RISE JUST ABOVE FREEZING. HOWEVER, GIVEN THAT
FREEZING DRIZZLE BETWEEN NOW AND MIDDAY COULD STILL CREATE
HAZARDOUS CONDITIONS, OPTED TO LEAVE FREEZING RAIN ADVISORY AS IS
FOR NOW, RUNNING FROM SOUTHERN PISCATAQUIS AND SOUTHERN AROOSTOOK
NORTHWARD. THE AREAS THAT HAVE A BETTER CHANCE OF SEEING MORE
SUBSTANTIAL FREEZING RAIN OF AROUND A TENTH OF AN INCH IS IN THE
SAINT JOHN VALLEY, WHERE TEMPS WILL STILL BE JUST BELOW FREEZING
WHEN THE STEADIER PRECIPITATION ARRIVES AROUND MIDDAY.
ALL AREAS WILL BE ABOVE FREEZING BY ABOUT SUNSET TODAY. THEN,
EXPECT TEMPERATURES TO STEADILY RISE ALL NIGHT AS THE LOW LEVEL
FLOW BECOMES MORE SOUTHERLY. EXPECT RAIN ALL NIGHT, WHICH COULD BE
HEAVY AT TIMES DOWNEAST. WINDS WILL INCREASE OUT OF THE
SOUTH/SOUTHEAST TONIGHT, BECOMING QUITE GUSTY ESPECIALLY TOWARD
THE COAST.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
STRONG LOW PRESSURE TRACKING NORTHEAST ACROSS QUEBEC PROVINCE
WILL DRAW AN OCCLUDED FRONT ACROSS THE REGION THURSDAY. AN AREA OF
RAIN WILL CROSS THE REGION IN ADVANCE OF THE OCCLUSION THROUGH THE
MORNING INTO EARLY AFTERNOON...THEN TAPER TO SHOWERS IN THE WAKE
OF THE OCCLUSION. GUSTY WINDS WILL OCCUR ACROSS THE REGION
THURSDAY BOTH IN FRONT OF THE OCCLUSION AND IN THE WAKE OF THE
OCCLUSION WITH GUSTS OF 35 TO 45 MPH. WIND ADVISORIES COULD BE
REQUIRED THURSDAY. THE LOW WILL TRACK TO LABRADOR THURSDAY NIGHT
WHILE HIGH PRESSURE CENTERED TO THE SOUTH BEGINS TO BUILD ACROSS
THE REGION. EXPECT MOSTLY CLOUDY SKIES ALONG WITH A CHANCE OF
EVENING RAIN/SNOW SHOWERS ACROSS NORTHERN AREAS EARLY THURSDAY
NIGHT WITH DECREASING CLOUDS OVERNIGHT. PARTLY CLOUDY/MOSTLY
CLEAR SKIES ARE EXPECTED DOWNEAST THURSDAY NIGHT. HIGH PRESSURE
WILL BRING PARTLY SUNNY SKIES NORTH AND MOSTLY SUNNY SKIES
DOWNEAST FRIDAY. A DEVELOPING WARM FRONT WILL BRING INCREASING
CLOUDS TO NORTHERN AREAS FRIDAY NIGHT...WITH PARTLY CLOUDY SKIES
DOWNEAST. TEMPERATURES WILL BE AT MUCH ABOVE NORMAL LEVELS
THURSDAY...WITH SLIGHTLY ABOVE NORMAL LEVEL TEMPERATURES FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LOW PRESSURE TRACKING ACROSS NORTHERN MAINE LATER SATURDAY INTO
SUNDAY WILL BRING A CHANCE OF SNOW SHOWERS NORTH...WITH A CHANCE
OF RAIN/SNOW SHOWERS DOWNEAST. A STEADIER LIGHT SNOW IS POSSIBLE
ACROSS NORTHERN AND CENTRAL PORTIONS OF THE FORECAST AREA. THE
LOW WILL DRAW A COLD FRONT ACROSS THE REGION SUNDAY WITH A CHANCE
OF SNOW SHOWERS NORTH AND A CHANCE OF RAIN/SNOW SHOWERS DOWNEAST.
HIGH PRESSURE WILL THEN RIDGE ACROSS THE REGION LATER SUNDAY
THROUGH MUCH OF MONDAY. MODELS THEN INDICATE LOW PRESSURE POSSIBLY
LIFTING ALONG THE COAST LATER MONDAY INTO TUESDAY WHILE HIGH
PRESSURE RETREATS TO THE NORTHEAST...THOUGH THE TRACK AND TIMING
OF THE LOW IS STILL UNCERTAIN. THE LOW COULD BRING A CHANCE OF
SNOW LATER MONDAY INTO TUESDAY. TEMPERATURES WILL BE AT SLIGHTLY
ABOVE NORMAL LEVELS SATURDAY...WITH NEAR NORMAL LEVEL TEMPERATURES
SUNDAY AND BELOW NORMAL LEVEL TEMPERATURES MONDAY INTO TUESDAY.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: IFR FOR MOST AREAS TODAY AND TONIGHT IN LOW CLOUDS AND
PATCHY FOG. STEADIER PRECIPITATION WILL ARRIVE AROUND MIDDAY AND
CONTINUE TONIGHT. AREAS NORTH OF BANGOR WILL SEE PATCHY FREEZING
DRIZZLE THIS MORNING AND THEN A BRIEF PERIOD OF FREEZING RAIN
MIDDAY BEFORE CHANGING OVER TO ALL RAIN BY EVENING. WIND SHEAR
WILL BE AN ISSUE TONIGHT DUE TO STRONG SOUTHERLY WINDS JUST OFF
THE GROUND.
SHORT TERM: IFR/LIFR CONDITIONS ARE EXPECTED EARLY
THURSDAY...WITH OCCASIONAL MVFR CONDITIONS PERSISTING THROUGH THE
AFTERNOON PARTICULARLY ACROSS NORTHERN AREAS. LOW LEVEL WIND SHEAR
IS ALSO EXPECTED ACROSS THE REGION EARLY THURSDAY. OCCASIONAL MVFR
CONDITIONS COULD PERSIST ACROSS NORTHERN AREAS THURSDAY NIGHT
WITH VFR CONDITIONS DOWNEAST. GENERALLY VFR CONDITIONS ARE
EXPECTED ACROSS THE ENTIRE REGION FRIDAY THROUGH MUCH OF FRIDAY
NIGHT...THOUGH MVFR CONDITIONS COULD BEGIN TO DEVELOP ACROSS
NORTHERN AREAS LATER FRIDAY NIGHT. OCCASIONAL MVFR CONDITIONS ARE
EXPECTED ACROSS NORTHERN AREAS SATURDAY...WITH GENERALLY VFR
CONDITIONS DOWNEAST. MVFR/IFR CONDITIONS ARE EXPECTED ACROSS
NORTHERN AREAS SATURDAY NIGHT INTO EARLY SUNDAY...WITH OCCASIONAL
MVFR CONDITIONS DOWNEAST. OCCASIONAL MVFR CONDITIONS COULD PERSIST
ACROSS NORTHERN AREAS LATER SUNDAY...WITH CONDITIONS IMPROVING TO
VFR LEVELS DOWNEAST.
&&
.MARINE...
NEAR TERM: EAST WINDS 15 TO 20 KNOTS TODAY WILL BECOMING
SOUTH/SOUTHEAST TONIGHT AND INCREASE TO GALE FORCE LATE TONIGHT.
SEAS WILL BUILD TO AROUND 11 FEET OVER THE WATERS TONIGHT.
SHORT TERM: A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS
THROUGH THURSDAY INTO THE EARLY MORNING HOURS FRIDAY. SMALL CRAFT
ADVISORY CONDITIONS WILL THEN OCCUR FRIDAY INTO FRIDAY NIGHT.
VISIBILITIES WILL BE REDUCED IN RAIN AND FOG THURSDAY MORNING INTO
EARLY AFTERNOON.
&&
.HYDROLOGY...
HEAVY RAIN WITH ACCUMULATIONS OF ONE AND A HALF TO TWO INCHES ON
TOP OF A MELTING SNOWPACK WILL BRING THE POTENTIAL FOR RIVER
FLOODING FOR INTERIOR DOWNEAST AND CENTRAL AREAS, WHILE FURTHER
NORTH, LOCALIZED FLOODING FROM ICE JAMS IS POSSIBLE. HAVE
EXTENDED THE FLOOD WATCH INTO THURSDAY NIGHT AND EXPANDED THE
FLOOD WATCH NORTH INTO NORTHERN MAINE. WILL EMPHASIZE IN THE FLOOD
WATCH THAT FLOODING FOR NORTHERN MAINE WILL MAINLY BE FROM
LOCALIZED ICE JAMS, WHILE FLOODING FURTHER SOUTH WILL BE FROM HIGH
RIVER LEVELS.
&&
.TIDES/COASTAL FLOODING...
RELATIVELY HIGH ASTRONOMICAL TIDES WILL OCCUR TODAY THROUGH
THURSDAY IN ASSOCIATION WITH A PERIGEAN SPRING TIDE. HIGH TIDES
OCCUR AT APPROXIMATELY 1158 AM WEDNESDAY...0034 AM EST THURSDAY
MORNING AND 1250 PM EST THURSDAY AFTERNOON. WAVE HEIGHTS ARE NOT
EXPECTED TO BE SUFFICIENT FOR OVERTOPPING WEDNESDAY AND MAY BE
MARGINAL WITH THE WEDNESDAY NIGHT HIGH TIDE. WAVES HOWEVER WILL
BUILD TO AROUND 12 FEET/9 SECONDS DURING THE DAY THURSDAY...SO
MINOR OVERTOPPING IS POSSIBLE DURING THE AFTERNOON HIGH TIDE
CYCLE. STORM SURGE FOR THIS EVENT IS NOT EXPECTED TO BE SUFFICIENT
FOR TIDAL FLOODING.
&&
.CLIMATE...
RECORD HIGH TEMPERATURES ARE LIKELY CHRISTMAS DAY. THE
CURRENT FORECAST HIGH FOR BANGOR IS 54F. THIS IS WELL ABOVE THE
RECORD HIGH OF 51F, SET IN 2003. AT CARIBOU...THE RECORD HIGH IS
48F, ALSO SET IN 2003. WE ARE CURRENTLY FORECASTING A HIGH OF 48F
AT CARIBOU.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH FRIDAY MORNING
FOR MEZ001>006-010-011-015>017-031-032.
FREEZING RAIN ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
MEZ001>004.
MARINE...GALE WARNING FROM 1 AM THURSDAY TO 1 AM EST FRIDAY FOR
ANZ050>052.
&&
NEAR TERM...VJN
SHORT TERM...NORCROSS
LONG TERM...NORCROSS
AVIATION...VJN/NORCROSS
MARINE...VJN/NORCROSS
HYDROLOGY...VJN
TIDES/COASTAL FLOODING...VJN
CLIMATE...VJNHazardous weather outlook, Dec 24, 11:25 AM EST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1125 AM EST WED DEC 24 2014 MEZ029-030-251630- COASTAL HANCOCK-COASTAL WASHINGTON- 1125 AM EST WED DEC 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ001>004-251630- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- 1125 AM EST WED DEC 24 2014 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ005-006-010-011-015>017-031-032-251630- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1125 AM EST WED DEC 24 2014 ...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-251630- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1125 AM EST WED DEC 24 2014 ...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VJN
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 3:52 AM EST | Gale Warning | CAR | 45 hr | |
| Dec 24, 2:46 PM EST | Wind Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 48 hr |
Nearby
Coastal Flood Statements in Maine, 2014Every coastal flood statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.